# SDR DALA2021102606630

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 2,432 hours, 307 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 - TIRE- MAIN WHEEL #1 TIRE DEFLATED & DAMAGED AFTER LANDING. CORRECTIVE ACTION: REPLACED #1 & #2 TIRES. BSCU & NORMAL BRAKE TESTS ON BOTH CHANNELS TESTED OK. (7989462)
